# SDR CA031001008

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 5,978 hours
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23038160
- Condition: Failed
- Location: Nr 5
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT PILOT REPORTED AN ENGINE CHIP WARNING LIGHT.  DURING SERVICEABILITY CHECK 2ND CHIP LIGHT REPORTED. THE ENGINE WAS DISASSEMBLED. THE TURBINE SECTION OF THE ENGINE, IN THE NR 5 BEARING AREA THE SNAP RING AND SPACER WERE UNSEATED AND RESTING ON THE POWER TURBINE SHAFTING. FURTHER INSPECTION REVEALED THAT A BALL OF THE NR 5 BEARING WAS MISSING. THE TURBINE FORWARDED TO AN OVERHAUL FACILITY.
